On Jessen's inequality

Pečarić, Josip E. and Raşa, Ioan: On Jessen's inequality. In: Acta scientiarum mathematicarum, (56) 3-4. pp. 305-309. (1992)

[img]
Preview
Cikk, tanulmány, mű
math_056_fasc_003_004_305-309.pdf

Download (782kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1992
Volume: 56
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 305-309
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 309. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15354

Actions (login required)

View Item View Item